# SDR IPXA2025112189231

- Difficulty date: November 21, 2025
- Submitted: November 24, 2025
- Operation: Air carrier
- Aircraft: N162UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0851
- Aircraft time: 24,598 hours, 14,704 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crossbeam
- Part number: A53278747200
- Part serial: C0419
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SECTION 18 MAIN DECK CROSS BEAM DAMAGED AT FRAME 77 VERIFIED THAT THE DAMAGE DUE TO THE TAIL STRIKE WAS REPAIRED IN ACCORDANCE WITH UPS EO-95641-REQ1, AIRBUS WORK CARD 7088148 AND AIRBUS REPAIR DRAWING R53970074 ISSUE B. REPAIR THRESHOLD IS TO BE TRACKED ON EO-95641-REQ2.
